| Model Number |
LTF-S190-5 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that there was no image on the flex video scope.The issue was found during preparation for use.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection where the reported event was not confirmed.Based on the results of the investigation, a root cause was not identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.